RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 26, Number 2, Pages 162–171 (Mi tmf3183)  

This article is cited in 11 scientific papers (total in 11 papers)

Counterterms in the formalism of normal products

S. A. Anikin, O. I. Zavialov


Abstract: An algorithm is found for calculating counterterms generating an $R$-operation. The Zimmermann identities between the different field components are generalized.

Full text: PDF file (1223 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 26:2, 105–111

Bibliographic databases:

Received: 24.06.1975

Citation: S. A. Anikin, O. I. Zavialov, “Counterterms in the formalism of normal products”, TMF, 26:2 (1976), 162–171; Theoret. and Math. Phys., 26:2 (1976), 105–111

Citation in format AMSBIB
\Bibitem{AniZav76}
\by S.~A.~Anikin, O.~I.~Zavialov
\paper Counterterms in the formalism of normal products
\jour TMF
\yr 1976
\vol 26
\issue 2
\pages 162--171
\mathnet{http://mi.mathnet.ru/tmf3183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=456052}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 26
\issue 2
\pages 105--111
\crossref{https://doi.org/10.1007/BF01079414}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3183
  • http://mi.mathnet.ru/eng/tmf/v26/i2/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Anikin, O. I. Zavialov, “Counterterm technique and Wilson expansions”, Theoret. and Math. Phys., 27:3 (1976), 585–589  mathnet  crossref  mathscinet
    2. V. A. Smirnov, “Singularities of Feynman diagrams in the coordinate space”, Theoret. and Math. Phys., 36:2 (1978), 676–682  mathnet  crossref  mathscinet
    3. A. V. Efremov, A. V. Radyushkin, “Field theory approach to processes with large momentum transfer. I. Deep inelastic scattering”, Theoret. and Math. Phys., 44:1 (1980), 573–584  mathnet  crossref  mathscinet  isi
    4. M. D. Missarov, “Critical indices for models with long-range interaction”, Theoret. and Math. Phys., 46:2 (1981), 153–160  mathnet  crossref  mathscinet  isi
    5. M. D. Missarov, “Spectrum of renormalization group differential”, Theoret. and Math. Phys., 57:3 (1983), 1225–1230  mathnet  crossref  mathscinet  isi
    6. K. G. Chetyrkin, V. A. Smirnov, “Counterterm technique in the case of Lagrangians and currents without normal ordering”, Theoret. and Math. Phys., 64:3 (1985), 894–897  mathnet  crossref  mathscinet  isi
    7. S. A. Anikin, V. A. Smirnov, “Wilson expansion and factorization”, Theoret. and Math. Phys., 64:3 (1985), 898–903  mathnet  crossref  mathscinet  isi
    8. K. G. Chetyrkin, “Operator expansions in the minimal subtraction scheme. I. The gluing method”, Theoret. and Math. Phys., 75:1 (1988), 346–356  mathnet  crossref  mathscinet  isi
    9. K. G. Chetyrkin, “Operator expansions in the minimal subtraction scheme. II. Explicit formulas for coefficient functions”, Theoret. and Math. Phys., 76:2 (1988), 809–817  mathnet  crossref  mathscinet  isi
    10. G. B. Pivovarov, F. V. Tkachev, “Inversion of the $R$ operation and $\xi$ functional”, Theoret. and Math. Phys., 77:1 (1988), 1038–1044  mathnet  crossref  isi
    11. V. A. Smirnov, “Wilson expansion in minimal subtraction scheme”, Theoret. and Math. Phys., 78:1 (1989), 100–105  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:155
    Full text:65
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019